# SDR CALA2014041600466

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 76,018 hours, 7,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W23153
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6C CHECK 3 DENTS DISCOVERED AT BS 345 - 382 & STRINGERS 32R - 37R.  THE DENTS ARE IN CLOSE PROXIMITY TO EXISTING REPAIRS IAW ECRA 5330-04417.
